# SDR AMTA200400043

- Difficulty date: January 15, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N556TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG L STRUT OH DET 1 DISPLAYED.  DEFERRED LEFT LOOP, AIRCRAFT FLEW 3 LEGS WITH NO ISSUES.  LEFT ENGINE OVERHEAT SYSTEM CHECKS NORMAL PER AMM 26-12-00-5.  ()
